MAUDE Adverse Event Report: QUEST MEDICAL, INC. MPS2 CONSOLE; CPBP HEAT EXCHANGER

QUEST MEDICAL, INC. MPS2 CONSOLE; CPBP HEAT EXCHANGER
Model Number 5201260
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/26/2017
Type of Reportable Event Malfunction
Event or Problem Description
The hospital perfusionist reported an issue encountered while using the mps-2 console.The report stated the console was displaying an "arrest agent pump occluded" alarm and the console was also not delivering the proper amount of potassium.The report stated a call with the manufacturer recommended to him to replace his arrest pouch but at the time of the call the procedure had already completed.The perfusionist stated he removed the arrest pouch to see if there were any signs of occlusions and said he had to "squeeze very hard to get any fluid to flow out." the perfusionist requested to have the console (serial number not provided) checked out onsite by a field service engineer.There was no information on whether or not the alleged issue caused any patient complications.
 
Additional Manufacturer Narrative
Evaluation of the console included a flow test and complete wet lab.The console was found to be operating normally, within all designed parameters and specifications.The pump was primed 10 times without incident.The arrest and additive pouches were filled with saline and they emptied properly during the course of the wet lab.No defect was found and the complaint condition could not be repeated.

Brand Name
MPS2 CONSOLE
Common Device Name
CPBP HEAT EXCHANGER
Manufacturer (Section D)
QUEST MEDICAL, INC.
one allentown parkway
allen TX 75002
MDR Report Key6666113
Report Number1649914-2017-00050
Device Sequence Number750521
Product Code DTR
UDI-Device Identifier20634624521265
UDI-Public20634624521265
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K041979
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number5201260
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/26/2017
Supplement Date Received by Manufacturer05/26/2017
Initial Report FDA Received Date06/25/2017
Supplement Report FDA Received Date08/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;